Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#304492] of Ezra Miller

Papers Published

  1. Helm, D; Miller, E, Algorithms for graded injective resolutions and local cohomology over semigroup rings, Journal of Symbolic Computation, vol. 39 no. 3-4 SPEC. ISS. (2005), pp. 373-395 [doi]
    (last updated on 2017/12/13)

    Abstract:
    Let Q be an affine semigroup generating ℤd, and fix a finitely generated ℤd-graded module M over the semigroup algebra k[Q] for a field k. We provide an algorithm to compute a minimal ℤd-graded injective resolution of M up to any desired cohomological degree. As an application, we derive an algorithm computing the local cohomology modules HIi supported on any monomial (that is, ℤd-graded) ideal I. Since these local cohomology modules are neither finitely generated nor finitely cogenerated, part of this task is defining a finite data structure to encode them. © 2005 Elsevier Ltd. All rights reserved.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320